# SDR C2XA09RI032

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 11,975 hours, 6,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2438 - EWR - FLIGHT CREW REPORTED THAT AFTER TAKEOFF, WHEN ATTEMPTING TO SELECT THE GEAR HANDLE TO THE UP POSITION, THE GEAR HANDLE WOULDN’T MOVE.  PER THE QRH THE HANDLE WAS ABLE TO MOVE BY PRESSING THE DOWNLOCK REL.  THE GEAR RETRACTED BUT THE NOSE GEAR DOOR REMAINED OPEN.  ALSO CIRCUIT BREAKER E21 DOOR CMD WAS NOTICED POPPED.  EWR MX REMOVED AND REPLACED NLG UP PROX SWITCH NR 3, PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW EMB 145 AMM 32-30-00.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
